Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia


IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2018: 0.29

Online
ISSN
1337-2211
See all formats and pricing
More options …
Volume 64, Issue 3

Issues

On D-posets of fuzzy sets

Roman Frič
Published Online: 2014-07-05 | DOI: https://doi.org/10.2478/s12175-014-0224-8

Abstract

D-posets of fuzzy sets constitute a natural simple mathematical structure in which relevant notions of generalized probability theory can be formalized. We present a classification of D-posets leading to a hierarchy of distinguished subcategories of D-posets related to probability and study their relationships. This contributes to a better understanding of the transition from classical probability theory to fuzzy probability theory. In particular, we describe the transition from the Boolean cogenerator {0, 1} to the fuzzy cogenerator [0, 1] and prove that the generated Łukasiewicz tribes form an epireflective subcategory of the bold algebras.

MSC: Primary 06A11, 60A86, 06D72; Secondary 28C99, 54C20, 06D35

Keywords: probability domain; D-poset; D-poset of fuzzy sets; sequentially continuous D-homomorphism; MV-algebra; bold algebra; Łukasiewicz tribe; cogenerator; epireflective subcategory

  • [1] AD’AMEK, J.: Theory of Mathematical Structures, Reidel, Dordrecht, 1983. Google Scholar

  • [2] BUGAJSKI, S.: Statistical maps I. Basic properties, Math. Slovaca 51 (2001), 321–342. Google Scholar

  • [3] BUGAJSKI, S.: Statistical maps I. Operational random variables, Math. Slovaca 51 (2001), 343–361. Google Scholar

  • [4] CIGNOLI, R.— D’OTTAVIANO, I. M. L.— MUNDICI, D.: Algebraic Foundations of Many-valued Reasoning. Trends in Logic, Vol. 7, Kluwer/Springer-Verlag, Dordrecht/New York, 2000. Google Scholar

  • [5] CHOVANEC, F.— DROBN’A, E.: On a construction of a state on linearly ordered totaly non-atomic D-posets. In: Proceedings of The Third Seminar Fuzzy Sets and Quantum Structures, Vyhne, May 2002, STU, Bratislava, 2003, pp. 12–27. Google Scholar

  • [6] CHOVANEC, F.— KÔPKA, F.: D-posets. In: Handbook of Quantum Logic and Quantum Structures: Quantum Structures (K. Engesser, D.M. Gabbay, D. Lehmann, eds.) Elsevier, Amsterdam, 2007, pp. 367–428. http://dx.doi.org/10.1016/B978-044452870-4/50031-5CrossrefGoogle Scholar

  • [7] DVUREČENSKIJ, A.— PULMANNOV’A, S.: New Trends in Quantum Structures, Kluwer Academic Publ./Ister Science, Dordrecht/Bratislava, 2000. http://dx.doi.org/10.1007/978-94-017-2422-7CrossrefGoogle Scholar

  • [8] FOULIS, J. D.: Algebraic measure theory, Atti Semin. Mat. Fis. Univ. Modena Reggio Emilia 48 (2000), 435–461. Google Scholar

  • [9] FRIČ, R.: Łukasiewicz tribes are absolutely sequentially closed bold algebras, Czechoslovak Math. J. 52 (2002), 861–874. http://dx.doi.org/10.1023/B:CMAJ.0000027239.28381.31CrossrefGoogle Scholar

  • [10] FRIČ, R.: Extension of measures: a categorical approach, Math. Bohem. 130 (2005), 397–407. Google Scholar

  • [11] FRIČ, R.: Extension of domains of states, Soft Comput. 13 (2009), 63–70. http://dx.doi.org/10.1007/s00500-008-0293-0CrossrefWeb of ScienceGoogle Scholar

  • [12] FRIČ, R.: Measures: continuity, measurability, duality, extension, Tatra Mt. Math. Publ. 42 (2009), 161–174. Google Scholar

  • [13] FRIČ, R.— PAPČO, M.: Fuzzification of crisp domains, Kybernetika (Prague) 46 (2010), 1009–1024. Google Scholar

  • [14] FRIČ, R.— PAPČO, M.: On probability domains II, Internat. J. Theoret. Phys. 50 (2011), 3778–3786. http://dx.doi.org/10.1007/s10773-011-0855-2CrossrefGoogle Scholar

  • [15] FRIČ, R.— PAPČO, M.: Statistical maps and generalized random walks, Math. Slovaca 62 (2012), 1079–1090. http://dx.doi.org/10.2478/s12175-012-0066-1Web of ScienceCrossrefGoogle Scholar

  • [16] GREECHIE, R. J.— FOULIS, D. J.: The transition to effect algebras, Internat. J. Theoret. Phys. 34 (1995), 1369–1382. http://dx.doi.org/10.1007/BF00676249CrossrefGoogle Scholar

  • [17] GUDDER, S.: Fuzzy probability theory, Demonstratio Math. 31 (1998), 235–254. Google Scholar

  • [18] HAVL’I ČKOV’A, J.: Real functions and the extension of generalized probability measure, Tatra Mt. Math. Publ. 55 (2013), 85–94. Google Scholar

  • [19] KÔPKA, F.— CHOVANEC, F.: D-posets, Math. Slovaca 44 (1994), 21–34. Web of ScienceGoogle Scholar

  • [20] MESIAR, R.: Fuzzy sets and probability theory, Tatra Mt. Math. Publ. 1 (1992), 105–123. Google Scholar

  • [21] NAVARA, M.: Tribes revisited. In: 30th Linz Seminar on Fuzzy Set Theory: The Legacy of 30 Seminars — Where Do We Stand and Where Do We Go? (U. Bodenhofer, B. De Baets, E. P. Klement, S. Saminger-Platz, eds.), Johannes Kepler University, Linz, 2009, pp. 81–84. Google Scholar

  • [22] PAPČO, M.: On measurable spaces and measurable maps, Tatra Mt. Math. Publ. 28 (2004), 125–140. Google Scholar

  • [23] PAPČO, M.: On fuzzy random variables: examples and generalizations, Tatra Mt. Math. Publ. 30 (2005), 175–185. Google Scholar

  • [24] PAPČO, M.: On effect algebras, Soft Comput. 12 (2007), 26–35. Google Scholar

  • [25] PAPČO, M.: Fuzzification of probabilistic objects. In: Advances in Intelligent Systems Research (8th Conference of the European Society for Fuzzy Logic and Technology, Milano, 2013), Atlantis Press, 2013, 67–71. Google Scholar

  • [26] RIEČAN, B.— MUNDICI, D.: Probability on MV-algebras. In: Handbook of Measure Theory, Vol. II (E. Pap, ed.) North-Holland, Amsterdam, 2002, pp. 869–910. Google Scholar

  • [27] RIEČAN, B.— NEUBRUNN, T.: Integral, Measure, and Ordering, Kluwer Acad. Publ., Dordrecht-Boston-London, 1997. Google Scholar

  • [28] ZADEH, L. A.: Probability measures of fuzzy events, J. Math. Anal. Appl. 23 (1968), 421–427. http://dx.doi.org/10.1016/0022-247X(68)90078-4CrossrefGoogle Scholar

About the article

Published Online: 2014-07-05

Published in Print: 2014-06-01


Citation Information: Mathematica Slovaca, Volume 64, Issue 3, Pages 545–554, ISSN (Online) 1337-2211, DOI: https://doi.org/10.2478/s12175-014-0224-8.

Export Citation

© 2014 Mathematical Institute, Slovak Academy of Sciences. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Dagmar Markechová, Batool Mosapour, and Abolfazl Ebrahimzadeh
Entropy, 2018, Volume 20, Number 4, Page 272
[2]
Dagmar Markechová, Batool Mosapour, and Abolfazl Ebrahimzadeh
Entropy, 2018, Volume 20, Number 2, Page 129
[3]
Dagmar Markechová and Beloslav Riečan
Entropy, 2017, Volume 19, Number 8, Page 429
[4]
Roman Frič and Martin Papčo
Fuzzy Sets and Systems, 2017
[5]
Dagmar Markechová and Beloslav Riečan
Entropy, 2017, Volume 19, Number 6, Page 267
[7]
Roman Frič and Martin Papčo
Communications in Mathematics, 2016, Volume 24, Number 1

Comments (0)

Please log in or register to comment.
Log in